| Catalog Number |
10444834 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported that their stratus cs instrument produced a false positive troponin (ctni) results compared to repeat analysis on the same analyzer the customer verified that that the false positive was not reported to the physician.Per their lab procedures all positive troponins are repeated.There is no report of injury due to this event.
Additional Manufacturer Narrative
Siemens has requested more information and instrument files for further investigation.The reagent testpak has been requested for return.Investigation will commence once requests have been fulfilled.The cause of this event is unknown.
Additional Manufacturer Narrative
Siemens has completed the investigation.A review of the system check and error log along with the calibration and quality control data for the lot in use at the time of the event demonstrated the instrument and reagent were working as intended.A review of the manufacturing release data for the lot demonstrated acceptable performance, nothing atypical was observed.The cause of this event is unknown.No product problem identified.
Additional Manufacturer Narrative
Siemens healthineers diagnostics has identified, through customer complaints, an increased occurrence of random non-repeatable false positive cardiac troponin (ctni) results at any point during the testpak¿s shelf life when using the stratus cs ctni acute care testpak.This means some ctni values for samples that are expected to fall within the 99th percentile of the reference population (per the instructions for use: 0.00 - 0.07 ng/ml [g/l]) may exceed this range.This issue can impact results.The stratus cs were confirmed to display false positive ctni results without alerting the user.The data revealed the maximum positive bias is 0.42 ng/ml with an average bias of 0.14 ng/ml when repeated on stratus scs platform.Siemens has released a field action (poc 25-006) "false positive ctni results for acute care ctni testpak" to inform customers of the issue and provide mitigation options.Crr#: 3002637618-03-31-2025-002-c.H6 c22: the issue was confirmed but the cause of the elevated rate of false positive ctni is unknown.